# SDR WVE2004F00020

- Difficulty date: June 13, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Engine: Ge CFM563B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FS 718 BETWEEN STRINGERS 10L AND 12L IS CRACKED 1 INCH LING IN RADIUS OF FRAME FLANGE.  POSSIBLE STRESS RELIEF CRACK.  REPAIR IAW REO 601R-53-61-193 REV A.  (EA09200402463)
